# SDR P5CA2018013000018

- Difficulty date: January 25, 2018
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 67,088 hours, 11,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B6344913
- Condition: Deformed
- Location: Bs 1840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BALL MAT STA 1780 TO 1840 RBL 13 TO 31 FWD LH REPAIRED AREA FOUND DEFORM( M/D STA 1780 TO STA 1840 RBL 13" TO RBL 31" BALL MAT PANEL LHS SUBJECT RAIL REPLACED IAW SRM 51-10-02 )
